# SDR USAA2011032891257

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 24,523 hours, 18,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3268
- Condition: Failed
- Location: Cabin
- Part time: 24,523 hours, 18,808 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1468 - DCA-BDL - EMERGENCY LIGHTS - EMERGENCY LIGHTS TEST FAILS ON WEEKLY CHECK.  "EMERGENCY POWER SUPPLY UNIT (EPSU) FORWARD LEFT" ANNUNCIATED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38.  OPERATIONAL CHECK WAS GOOD.
